MathSciNet Relay Station
MathSciNet bibliographic data
MR2492129 (2010c:47146) 47H10 (45G10 47N20)
Dhage, Bapurao C. Local asymptotic attractivity for nonlinear quadratic functional integral equations. Nonlinear Anal. 70 (2009), no. 5, 1912–1922.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement